# SDR UIEA2017063001076

- Difficulty date: June 29, 2017
- Submitted: June 30, 2017
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 80,739 hours, 18,472 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 879806
- Part serial: 1086
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU REVERSE FLOW SHUTDOWN.  REMOVED AND REPLACED APU SURGE CONTROL VALVE IAW AMM 59-53-01. NO DEFECTS NOTED AT THIS TIME. OPS CHECKED GOOD.
